# SDR QXEA0101720

- Difficulty date: October 21, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT OUTBOARD SEAT TRACK NR 1 X372 TO X375 CHANNEL AND TOP FLANGE HAS CORROSION.  INSTALLED NEW SEAT TRACK.
